# SDR AWXA0000616

- Difficulty date: September 6, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Aircraft time: 58,240 hours, 43,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: DWG6573742
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FUSLAGE LOWER SKIN RT SIDE FS 380 STR 24R OIL CANNING.  CUT OUT DAMAGED AREA IAW 737 SRM 53-30-3, FABRICATED DOUBLER, TREATED AND INSTALLED REPAIR PARTS IAW 737 SRM 53-30-3 AND 51-30-8.
